Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
ssszzzsss

redness after the regimen

I stopped the regimen several (5?) months ago, and I still have the facial redness I experienced on the regimen. I haven't used anything that would cause irritation since then, and I didn't have redness prior to starting the regimen.

has anyone else experienced this? Any advice?

Share this post


Link to post
Share on other sites

Since you stopped it five months or so ago, I doubt the redness has anything to do with the acne.org regimen. So I'll move this to Rosacea and facial redness forum. There are some helpful pinned threads at the top.

Share this post


Link to post
Share on other sites

I don't have experience with this; I am still currently on the regimen. Obviously these types of comments worry me, however, so it would be great if you could tell us a bit more information.

Could you provide pictures of before/after (or at least after)?

I'm trying to think of how the redness is even possible. To my mind, the only possibilities are:

1) BP somehow 'stains' the skin red after prolonged use. This sounds outlandish at best.

2) BP causes Rosacea due to prolonged use. This might be possible, and there are certainly enough threads about it.

Do you feel any irritation on your skin whatsoever, or is it simply the tone? Have other people commented on your skin tone? How bad was your acne (this could be simply some hyper-pigmentation left over, which gives the skin overall a bit more reddish appearance).

Share this post


Link to post
Share on other sites

What is this regimen you speak of? It's possible what you took has given you an inflamed skin disease or further induced it. Have you seen a dermatologist about it? If you do have Seborrhea Dermatitis or something similar it doesn't matter how you got it, but what you can do to prevent it from ruining your whole life.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×